# SDR AALA202308252911

- Difficulty date: August 22, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 68,338 hours, 31,492 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Overtemp
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND TEH AIRCRAFT RETURNED TO DFW: AFTER TAKEOFF FLIGHT DECK AND FORWARD PACK EXIT TEMPERATURE EXCEEDED 185 DEGREES. FLIGHT DECK AND FORWARD CABIN TEMPERATURE QUICKLY REACHED 90 DEGREES. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED THE PACK SYSTEM TEMPERATURE CONTROL TEST PER AMM 21-61-00 WITH NO ISSUES OR FAULTS NOTED. MAINTENANCE ALSO RAN THE PACKS WITH THE ENGINE AND APU BLEEDS WITH NO ISSUES OR FAULTS NOTED.
